Doctor insights on:
What Would Happen If Metformin Went Down The Wrong Way
What would happen if you took metformin and it went down the wrong way I took it at 6:00 pm tonight,?
Am taking 250 mg of metformin and just had a 301 bllod sugar reading. What should I do to bring it down?
Insulin level was 24 two years ago, then 6 months later was128, then 6 months ago was 465. Finally dr. Put me on metformin. Is it going to go down?
I'm prediabetic so my doctor has me on metformin, my sister says it can bring your sugar way down, is that why I fell without tripping on anything?
I was really dizzy last night. Checked my sugar and it was 302! wow. Took my metformin and it went down some. But now today I don't feel good. Pain in my stomach and diarrhea. Is this possible from the pill?
What do I do to bring it down? I am taking 250 mg of metformin and just had a 301 blood sugar reading.
More potent medicine: Hi. A higher dose of metformin would help (1000 mg twice/day, AM & PM), but may not be enough. My favorite next drug would be a GLP-1 drug (liraglutide or eventide) or an SGLT2 inhibitor (canagliflozin or dapagliflozin) because they can be added to metformin without risking hypoglycemia. What's your A1c? If sugars are really bad, a period of treatment with Insulin works wonders! ...Read more
My husband is diabetic and take metformin and januvia (sitagliptin) but he's sugar is always over 200 and up what is wrong?
58 yr male-after taking metformin 500 mg since 9/24 his sugar shot down to 86. Should he keep taking prescription 2x daily. He feels weak?
As diabetic is glucose of 122 good after 3 hrs of eating? Since it's gone down tremendously, should I lower dosage? Take 2.5 onglyza (saxagliptin) & 500 metformin.
I am on janumet (sitagliptin and metformin) 500 od. Yesterday my random was 195 though I had high carb diet but after swimming it came down to 100 is this correct.
Yes: Bs varies depending on food intake and activity level. ...Read more
My blood sugars were normally 85-95 and now they have been 110-113 in the morning I'm not liking this could there be something wrong? Should I go backon my metformin medication. Should I worry liver?
Check w/your doctor:
Check w/ your doctor. It sounds like your Insulin resistance has increased or your Insulin secretion ability has decreased. Recent infection, steroids, etc?
Why did you stop your metformin in the first place? Metformin has many positive actions other than keeping glucose down - it can also delay or prevent the development of diabetes. If you're overweight, lose. ...Read more
I am a type two diabetic controlled by insulin and metformin. Period 10 days late neg hpt. What's wrong?
Anyone using metformin with jevtana (cabazitaxel) in treating advanced stage prostate cancer? If so is it holding down tumor growths.
Diabetic after whipples. 250mg metformin 3 times a day. Diabetes under control but losing weight after cutting down on carbs. Want weight gain?
It will be difficult: I'm glad that you're able to control your inevitable diabetes after a Whipples with only a low dose of Metformin. Metformin is also one of the best anti-cancer medications there is--so I encourage you to continue to take it. You'll just need to increase your caloric intake--mostly fat and protein. Appetite enhancers include the antihistamine Periactin (cyproheptadine hydrochloride) (best taken at night), and the cannabinols. ...Read more
I've got PCOS. I did have 2 periods this year, my last 1 was may. I started taking metformin but stopped as since I havnt had a period! What's wrong?
PCOS: The PCOS results in you not ovulating and this not having periods. It is also associated with insulin resistance and an increase the risk of diabetes.Metformin is an insulin sensitizer and helps prevent diabetes. By lowering the insulin level it can make it easier to ovulate. Hope this helps. ...Read more
Walking at least 3 times a week (1hr) and cutting down fatty oily food. Will this help with my PCOS period being regular in anyway? 1500 XR Metformin
I am currently on fertility treatment of bcp to get my cycle and also on metformin. Feeling very nauseous and spotting for 6 days. What wrong?
Nausea: There are a few possibilities for you. One possibility is that the met forman is making you not jaded and the bleeding which is abnormal for you is caused by the birth control pill or perhaps by the effect metformin is having on your ovaries and the second possibility is that you are pregnant and so I would test that for sure. ...Read more
Had episode at work. Cold sweat, heart palp, dizziness and nausea. Almost blacked out and had to sit down. Could this be from metformin? Not diabetic.
Many reasons: Did you check your blood glucose and vital signs after the spell? The episode could be due to poor nutrition, hypoglycemia, drugs, medications, seizure, vasovagal response, arrhythmia, anxiety, panic disorder, etc. See your primary care physician to be evaluated. Http://www. Nlm. Nih. Gov/medlineplus/ency/article/003216.htm ...Read more
Taking Metformin and nauseous in AM. Been constipated and on my period since 8/19. Have IUD. Took preg test on 10/10. Not pregnant. What's wrong?
Cut Metformin dose: Nausea and Gi distress are common with Metformin. Reduce the dose to whatever dose you can tolerate--even if it's just "crumbs." Continue with tiny, tolerable doses several times daily, and gradually increase the dose as you get used to it. You will ultimately advance to "therapeutic" doses. ...Read more
5weeks on levemir my sugar hasn't gone down to 160s in the morning I don't feel hungry and always have side tummy pain on metformin and victoza (liraglutide) help.
Levemir (insulin detemir):
Sorry about your problem. For know please check your blood sugar on alternating morning and night. Once you have worked this out you should be able to adjust your therapy.
You should also ask your doctor to advise you about other diabetes medications that do not include Metformin or Victoza (liraglutide).
Is your diabetes type 1 or type 2. Makes a big difference.
Please let me know what develops. ...Read more
Why does my heart race laying down. On metformin er. Snythroid, metoporal, prevasttin, and klonopin. Vitamin d def. Recent heart workup normal.
It really shouldn't: Recommend some further evaluation if problematic.Get a more detailed answer ›
I have pain in my buttocks, leg and knee, down to the foot. I Have diabetes and take Metformin. The pain is constant and its a burning pain. I can hardly walk. What should I do?
Abnormal nerve: Neuropathy is a condition resulting from abnormal nerve function. Neuropathy can be due to certain vitamin deficiencies, nerve damage due to trauma, compression, alcohol consumption, radiation, side effects of certain medications, or due to certain medical conditions such as diabetes. Treatment varies depending on the cause of the problem. Have it evaluated and appropriately treated. ...Read more
I'm 36 yrs old, I've been diagnosed with PCOS, hypothyroidism, high b/p, and type 2 diabetes. I have my b/p and hypothyroidism under control, and have brought my a1c down to 5.2 through the use of metformin and diet changes. I just had a miscarriage at 6
Question?: Are you asking if you can conceive again? You did not really pose a question. It seems that your medical issues are under control. Please resubmit your exact question. ...Read more
I can’t get sugar down below 200 even with an extra dose of metformin and no carb intake. Have major stomach pain, insomnia and diarhea. What to do?
See doctor: Diabetes type 2 is always progressive. Your job w our suggestions is to slow the progress. All patients if they live long enough (most pts will live long enough) will need Insulin (insulin is your friend). Now there a few other options before going to insulin, so go see doctor in order to get your fasting sugar b/w 100-120. It can be done no question about it. ...Read more
The most common effects from taking too much metformin is nausea, vomiting and diarrhea. Other oral hypoglycemics cause significant drop in blood sugare which metformin
does not do to its mechanism of action. Lactic acidosis is probably the most severe side effect, but this can happen with interactions with dye for xrays. This is why you have to stop your metformin after dye contrast xrays. ...Read more
Generally nothing: Since metformin doesn't actively lower glucose, it just makes you more sensitive to your own insulin, it won't do anything to your blood sugar. Depending upon how much you take, it could cause stomach upset, diarrhea, etc the same as it can in anyone. Why take medication if you don't need it? That's not smart. ...Read more
- Talk to a doctor online
- What would happen if you took a metformin and it went down the wrong way?
- What would happen if you swallow a hair and it went down the wrong way?
- What would happen if you too amitriptyline and it went down the wrong way?
- What would happen if you swallow a metformin down the wrong way?
- What would happen if you took a little pill and it went down the wrong way?
- What happens if you swallow a bottle cap and it went down the wrong way?
- What happen if you took amitriptyline and it went down the wrong way?
- What would happen if some swallow a french frie down the wrong way?
- What happen if metformin went down the wrong way?